# SDR 96UAL900268

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610UA
- Make and model: Boeing 767222
- Aircraft serial: 21871
- Engine: Pwa JT9D7R4D
- System (JASC): 2450 · AC Power Distribution System
- Part: Tie Breaker
- Part number: B430
- Condition: Damaged
- Location: Left
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: H

## Discrepancy

CREW REPORTS LEFT ENGINE GENERATOR INOPERABLE AND WILL NOT POWER BUS.  THE IDG WAS DISCONNECTED.  *S/D*  A DAMAGED PIN IN LEFT BUS TIE BREAKER CAUSED INTERMITTENT OPENING OF THE LEFT INTEGRATED DRIVE GENERATOR CONTROL BREAKER.  THE INTEGRATED DRIVE GENERATOR BREAKER WAS REPLACED.
